| Model Number |
AHP300 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Failed pressure, pressure alarms, apnea, low tidal volume during manufacturer maintenance testing.
Additional Manufacturer Narrative
The unit was returned for repair and was recalibrated and tested.It met all specifications after the calibration was completed.